Novel quasi-exactly solvable models with anharmonic singular potentials

Agboola, Davids and Zhang, Yao-Zhong (2013) Novel quasi-exactly solvable models with anharmonic singular potentials. Annals of Physics, 330 246-262. doi:10.1016/j.aop.2012.11.013

Author Agboola, Davids
Zhang, Yao-Zhong
Title Novel quasi-exactly solvable models with anharmonic singular potentials
Journal name Annals of Physics   Check publisher's open access policy
ISSN 0003-4916
Publication date 2013-03
Year available 2012
Sub-type Article (original research)
DOI 10.1016/j.aop.2012.11.013
Volume 330
Start page 246
End page 262
Total pages 17
Place of publication Maryland Heights, MO, United States
Publisher Academic Press
Collection year 2014
Language eng
Abstract We present new quasi-exactly solvable models with inverse quartic, sextic, octic and decatic power potentials, respectively. We solve these models exactly by means of the functional Bethe ansatz method. For each case, we give closed-form solutions for the energies and the wave functions as well as analytical expressions for the allowed potential parameters in terms of the roots of a set of algebraic equations.
Keyword Quasi-exactly solvable system
Bethe ansatz
Singular potential
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Available online: 5 December 2012.

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2014 Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 24 Mar 2013, 01:33:29 EST by System User on behalf of School of Mathematics & Physics